Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
swizzchard

benfits of moisturizer while on accutane?

Recommended Posts

I've been on Accutane for about 2 months now....and its starting to work I guess. I've actually only been on 40mg a day for the whole 2 months. A lot of people are at a lot higher doseges and I know its not because they have worse acne.....because mine was really really bad. But I also am reading that a lot of people are using Cetaphil moisturizer.

My face was REALLY oily before Accutane. Like really really oily...I would have to use like 3 oil obsorbing sheets to get rid of the shine at school...it was terrible. Now, its leveled off and its at a pretty normal level...not overdryed, however I dont really think I would know what thats like. My lips are dry I have to use a lot of chap stick.

Is moisterizer a good thing to take? I dont want to make my face unnecesarily oily...thats the main reason I've always avoided it.

Share this post


Link to post
Share on other sites

Depends on your derm ...some are quite particular about you not using a moistriser ...others insist that you should. So I guess ultimately it is up to you. I think the cetaphil moisturiser is meant to be quite greasy...although I have never used it. But a good v light moisturiser is the old tried and true oil of olay...the original plain one - not all the fancy ass ones they do with allsorts of additives. But that is just my 2 cents ...see wot other suggestions people have.

Share this post


Link to post
Share on other sites

I was told to use Vaseline or Auqaphor. I have been using the Auqaphor and has been working alright. Its very similar in texture to vaseline but it seems to do the job.

Share this post


Link to post
Share on other sites

Yeah vasoline and aquaphor are WAY to greasy to use for my face...I use aquaphor on my lips but I usually try to use something else because its way too shiny and greasy...it looks like I'm wearing lip gloss.

And the cetaphil one doesnt seem like it would be good for me since its greasy. Maybe I should just not put anything on considering that my face isnt overdryed or anything. I just thought maybe a moisterizer would help the accutane work or something.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×